# SDR QXEA0101282

- Difficulty date: July 13, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-RIB 5 ON RUDDER IS CRACKED IN 2 PLACES. REPAIRED IAW FOKKER SRM 55-31-01, PAGE 2.
